# SDR SWAA2022121280250

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 65,666 hours, 40,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT SIGN; RIGHT SIDE MISSING / [01] INSTALLED RT SIDE OVER WING EXIT SIGN LEN ONLY PER AMM 33-51-01; OPS CHECK EMERGENCY LIGHT; LIGHT CHECK OUT GOOD
